Alert archive / Indiana / Gale Warnings in 2009

Gale Warning 9, NWS Northern Indiana

April 2, 2009

NWS Northern Indiana issued this gale warning at Apr 2, 2009, 3:23 PM EDT. It took effect at Apr 3, 2009, 2:00 AM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2009, 3:23 PM EDT (19:23 UTC)
In effect from
Apr 3, 2009, 2:00 AM EDT
Expired
Apr 3, 2009, 2:56 PM EDT
In force
13 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WHUS73 KIWX 021923
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
323 PM EDT THU APR 2 2009

.A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST FROM THE OHIO
VALLEY ACROSS THE GREAT LAKES TONIGHT. STRONG GRADIENT
WINDS ON THE BACKSIDE OF THIS LOW ALONG WITH COLD AIR ADVECTION
COULD LEAD TO NORTH TO NORTHWEST GALES LATE TONIGHT INTO MUCH OF
FRIDAY. 

LMZ043-046-030330-
/O.UPG.KIWX.GL.A.0005.090403T0600Z-090404T0000Z/
/O.NEW.KIWX.GL.W.0009.090403T0600Z-090404T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
323 PM EDT THU APR 2 2009

...GALE WARNING IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

SUSTAINED WINDS ARE EXPECTED TO INCREASE TO 30 KNOTS WITH GUSTS
UP TO 40 KNOT GALES LATER TONIGHT. NORTHWEST GALES TO 35 KNOTS
WITH GUSTS TO 45 KNOTS ARE EXPECTED FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
510 
WHUS73 KIWX 030255
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 PM EDT THU APR 2 2009

.A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST FROM THE OHIO
VALLEY ACROSS THE GREAT LAKES TONIGHT. STRONG GRADIENT WINDS ON
THE BACKSIDE OF THIS LOW ALONG WITH COLD AIR ADVECTION WILL RESULT
IN NORTH TO NORTHWEST GALES OVERNIGHT INTO MUCH OF FRIDAY.

LMZ043-046-031100-
/O.CON.KIWX.GL.W.0009.090403T0600Z-090404T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1055 PM EDT THU APR 2 2009

...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. 

SUSTAINED WINDS ARE EXPECTED TO INCREASE TO 30 KNOTS WITH GUSTS
UP TO 40 KNOT GALES OVERNIGHT. NORTHWEST GALES TO 35 KNOTS
WITH GUSTS TO 45 KNOTS ARE EXPECTED FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
984 
WHUS73 KIWX 030808
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 AM EDT FRI APR 3 2009

.A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST THROUGH OHIO
VALLEY ACROSS THE GREAT LAKES TONIGHT. STRONG GRADIENT WINDS ON
THE BACKSIDE OF THIS LOW ALONG WITH COLD AIR ADVECTION WILL
RESULT IN NORTH TO NORTHWEST GALES MUCH OF TODAY.

LMZ043-046-031615-
/O.CON.KIWX.GL.W.0009.000000T0000Z-090404T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
408 AM EDT FRI APR 3 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

NORTHWEST GALES TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED
TODAY CONTINUING INTO LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
204 
WHUS73 KIWX 031510
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1110 AM EDT FRI APR 3 2009

.STRONG LOW PRESSURE WILL MOVE INTO THE NORTHEAST STATES BY
TONIGHT. STRONG GRADIENT WINDS ON THE BACKSIDE OF THIS LOW ALONG
WITH COLD AIR ADVECTION WILL RESULT IN NORTH TO NORTHWEST GALES
MUCH OF TODAY.

LMZ043-046-032315-
/O.CON.KIWX.GL.W.0009.000000T0000Z-090404T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1110 AM EDT FRI APR 3 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

NORTHWEST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS WILL
CONTINUE INTO LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
206 
WHUS73 KIWX 031856
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
256 PM EDT FRI APR 3 2009

.DEEP LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM THE
AREA...ALLOWING FOR DIMINISHING WINDS. WAVES WILL REMAIN HAZARDOUS
TO SMALL CRAFT THROUGH MUCH OF THE NIGHT.

LMZ043-046-040300-
/O.CAN.KIWX.GL.W.0009.000000T0000Z-090404T0000Z/
/O.NEW.KIWX.SC.Y.0019.090403T2000Z-090404T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
256 PM EDT FRI APR 3 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS WILL CONTINUE TO SUBSIDE TO 10 TO 20 KNOTS WITH A
FEW GUSTS TO 25 KNOTS THROUGH THE EVENING. WAVES WILL RANGE
SUBSIDE TO 3 TO 6 FEET THIS EVENING AND 2 TO 4 FEET TOWARDS
SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Apr 2, 3:21 PM EDT, 2 minutes earlier.

Area forecast discussion, Apr 2, 3:21 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
321 PM EDT THU APR 2 2009

.SHORT TERM...
TONIGHT THROUGH SATURDAY MORNING

MAIN FORECAST CONCERNS REVOLVE AROUND QPF/POPS TONIGHT INTO FRI
MORNING AND WINDS/TEMPS FRIDAY. WATER VAPOR LOOP SHOWING IMPRESSIVE
UPPER TROUGH/VORT IN SE OKLAHOMA TRACKING EASTWARD. THIS FEATURE
WILL PROPAGATE ENE INTO THE EASTERN OH VALLEY BY LATE
TONIGHT...TAKING ON A NEGATIVE TILT WITH TIME. ASSOCIATED 140M PLUS
5H HEIGHT FALLS ACROSS THE TN/OH VALLEYS WILL ALLOW FOR AN
INTENSIFYING SFC LOW TO TRANSLATE NEWD INTO NRN OH BY 12Z FRI...WITH
THE 7H LOW PROGGED TO TRACK INTO FAR NE INDIANA. 12Z GUIDANCE IN
GOOD AGREEMENT ON AN INTENSE BAND OF MOD/HVY RAIN AND EMBEDDED
THUNDER DEVELOPING IN AN IMPRESSIVE MID-LEVEL DEFORMATION AXIS LATER
TONIGHT INTO FIRST HALF OF FRIDAY MORNING...WITH THE FCST HEADACHE
BEING EXACT PLACEMENT OF THIS BAND. MODEL XSECTIONS CONTINUING TO
SHOW A NARROW AREA OF 85-7H FRONTOGENESIS ABOVE A THETA-E RIDGE AND
BELOW WEAK ELEVATED INSTABILITY. THIS COLLOCATED WITH LARGE SCALE
ASCENT WILL YIELD A RATHER VIGOROUS/DEEP FRONTAL CIRCULATION WITHIN
THIS DEFORMATION AXIS ALONG AND JUST NW OF 7H CIRCULATION TRACK.
THIS SHOULD ALLOW FOR SOME MESOBANDING WITH HEAVY RAIN AND EMBEDDED
THUNDER. AS FOR PLACEMENT...FAVORED A NAM/GFS/SREF BLEND FOR NOW
WITH THE HEAVIEST RAINFALL EXPECTED BTW 06Z AND 14Z FRI ALONG AND
WEST OF INTERSTATE 69....WHERE AMOUNTS OF AN INCH OR MORE ARE
EXPECTED.

AS FOR THIS AFTN AND EVE...EXPECT SHOWER/STORM ACTIVITY TO QUICKLY
INCREASE IN COVERAGE/INTENSITY FROM SW TO NE BTW 23Z AND 01Z. THIS
AREA OF SHOWERS/STORMS SHOWS UP NICELY ON RADAR IN MO AND SRN
IL...AND SHOULD HAVE NO TROUBLE MAKING IT INTO THE FA IN RESPONSE TO
INCREASING LARGE SCALE ASCENT OVER A ROBUST LL MOISTURE/THETA-E
SURGE.

TOUGH FORECAST FOR FAR NE INDIANA AND NW OHIO FOR LATER TONIGHT INTO
FRI MORNING AS STRONGER LL FORCING WITH LL JET STAYS JUST SOUTH AND EAST OF
THE FA...WITH DRY SLOT POSSIBLE AFTER INITIAL WAA/ISENTROPIC LIFT
BURST THIS EVENING. HOWEVER...WILL GO WITH PERSISTENCE AND KEEP 100
PERCENT POPS IN THE EAST TONIGHT AS NOT ENOUGH CONFIDENCE ON EXACT
PLACEMENT OF DEFORMATION ZONE AND DRY SLOT. ONLY CHANGE WAS TO LOWER
QPF IN THE EAST A BIT GIVEN PROGGED 8/7H LOW TRACKS AND THE
POSSIBILITY OF DRY SLOTTING TOWARDS DAYBREAK FRI.

RAIN SHOULD QUICKLY PIVOT NEWD INTO EASTERN AREAS BTW 12-15Z FRI
WITH THIS QUICK MOVING STORM. THE REST OF THE DAY LOOKS DRY WITH
PARTIAL CLEARING DUE TO STRONG COLD/DRY AIR ADV BEHIND THE
DEPARTING SYSTEM. TIGHT SFC  SKIES...AND DIMINISHING
WINDS ARE EXPECTED FRI NIGHT WITH RIDGING.

&&

.LONG TERM...
SATURDAY THROUGH WEDNESDAY.

A BRIEF BREATHER WILL BE IN STORE FOR THE START OF THE PERIOD AS
RIDDING MOVES ACROSS THE AREA. NEXT ENERGETIC SYSTEM WILL ALREADY
BE TAKING SHAPE EAST OF THE ROCKIES AND SET TO TAKE AIM ON THE
AREA...WITH THE SFC LOW PASSING TO THE SOUTH OF US. THIS SYSTEM
WILL CAUSE ADDITIONAL WOES FOR THE AREA...STARTING OUT AS A BURST
OF RAIN MOVING IN SUNDAY AND THEN TRANSITIONING TO SNOW SUNDAY
NIGHT. POTENTIAL STILL EXISTS FOR ACCUMULATIONS...HOWEVER THE
ECMWF WHICH WAS THE MOST ROBUST ON QPF ON THE 00Z RUN HAS BACKED
OFF SOMEWHAT AND SHIFTED THINGS A BIT FURTHER NORTH...A TREND THAT
IS NOT OUT OF THE REALM OF CHANCE. AT THIS POINT...NO CHANGES WERE
MADE AS THINGS ARE IN PRETTY GOOD SHAPE WITH GREATER THAN AVERAGE
CONFIDENCE IN ARRIVAL OF RAIN AHEAD OF THE SYSTEM TO WARRANT THE
HIGH POPS. CONSIDERED INCREASING ALL AREAS TO CAT POPS BUT PREFER
TO FINE TUNE BEST TIME FRAME BEFORE DOING THIS. GRIDS LAST NIGHT
WERE POPULATED WITH 1 TO 2 INCHES OF SNOW LATE SUNDAY NIGHT WITH
THE HIGHEST NORTH AND THIS APPEARS REASONABLE FOR NOW.

RIDGE WILL BUILD IN MORE AGGRESSIVELY AND KICK THE UPPER LOW
FURTHER EAST WHICH SHOULD BRING MOST OF THE PRECIP TO AN END. HAVE
LEFT LOW POPS IN THROUGH TUESDAY IN CYCLONIC FLOW BUT NOT
ANTICIPATING A WHOLE LOT AT THIS POINT. MODERATION LOOKS TO BE IN
ORDER AT THE END OF THE PERIOD WITH THE NEXT SYSTEM SET TO MOVE
TOWARDS THE REGION POSSIBLY AS EARLY AS WEDS NGT/THURS BUT MODELS
HAVING SIG TRACK AND TIMING ISSUES SO CONSENSUS OF SURROUNDING
OFFICES WAS TO GO DRY FOR NOW.

&&

.PREV DISCUSSION... /ISSUED 119 PM EDT THU APR 2 2009/

AVIATION...18Z TAFS
DETERIORATING FLIGHT CONDITIONS ARE EXPECTED THIS TAF PERIOD AS AN
INTENSIFYING AREA OF LOW PRESSURE WILL TRACK NEWD INTO NRN OHIO BY
12Z FRI. VFR CONDITIONS WILL HOLD ON THROUGH 00Z WITH VFR CIGS
SLOWLY LOWERING OVER TIME. TAFS SHOULD REMAIN DRY THIS
AFTN...ALTHOUGH CAN NOT RULE OUT A SPRINKLE OR TWO AT EACH SITE
LATE. LL THETA-E SURGE/WAA BURST AHEAD OF UPPER TROUGH WILL BRING
RAIN AND POSSIBLY A FEW STORMS TO THE REGION THIS EVENING...ALLOWING
FOR MVFR CIGS/VIS AT FWA/SBN. IFR CONDITIONS EXPECTED OVERNIGHT WITH
MOD/HVY RAIN ASSOCIATED WITH MID-LEVEL DEFORMATION AXIS. AN
IMPROVEMENT IS EXPECTED BY LATE FRIDAY MORNING WITH COLD/DRY AIR
ADVECTION BEHIND DEPARTING LOW. OTHERWISE...WINDS WILL GUST
BETWEEN 20 AND 30 MPH AT TIMES...ESPECIALLY TONIGHT INTO
FRIDAY...WITH WINDS BACKING MORE NORTHERLY TONIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING FROM 2 AM TO 8 PM EDT FRIDAY FOR LMZ043-046.

&&

SHORT TERM...STEINWEDEL
LONG TERM...FISHER
AVIATION...STEINWEDEL
Hazardous weather outlook, Apr 2, 4:53 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 AM EDT THU APR 2 2009

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-030900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
453 AM EDT THU APR 2 2009 /353 AM CDT THU APR 2 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A DEVELOPING LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS THIS
MORNING WILL LIFT NORTHEAST INTO NORTHWEST OHIO BY DAYBREAK
FRIDAY WHILE RAPIDLY INTENSIFYING. DEEP MOISTURE ALONG THE GULF
COAST WILL SURGE NORTHWARD LATE THIS AFTERNOON AND EVENING WITH
SCATTERED THUNDERSTORMS EXPECTED TONIGHT. SOME OF THESE STORMS
COULD PRODUCE LOCALLY HEAVY RAINFALL ESPECIALLY ACROSS NORTHERN
INDIANA AND SOUTHWEST MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP FRIDAY BEHIND DEPARTING LOW
PRESSURE WITH GUSTS OF 40 TO 50 MPH POSSIBLE.

ANOTHER INTENSE LOW PRESSURE SYSTEM WILL SWING OUT OF THE CENTRAL
PLAINS SUNDAY WITH ANOTHER ROUND OF HEAVY RAIN POSSIBLE SUNDAY
AFTERNOON AND EVENING...BEFORE CHANGING OVER TO A PERIOD OF SNOW
LATE SUNDAY NIGHT AND MONDAY. SOME LIGHT ACCUMULATIONS ARE
POSSIBLE ESPECIALLY WEST OF A WINIMAC TO HILLSDALE LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-030900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
453 AM EDT THU APR 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS TO SMALL CRAFT ARE EXPECTED ONCE AGAIN LATE
TONIGHT AS NORTH GALES TO 40 KNOTS DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NORTHWEST GALES UP TO 45 KNOTS ARE EXPECTED FRIDAY WITH LARGE
BATTERING WAVES POSSIBLE ALONG THE NORTHWEST FACING BEACHS OF LAKE MICHIGAN.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 11:27 AM EDTRiver Flood WatchIWXCass, Miami, Wabash25 hr
Apr 2, 11:27 AM EDTRiver Flood WatchIWXAllen, DeKalb25 hr
Apr 2, 11:27 AM EDTRiver Flood WatchIWXElkhart49 hr
Apr 2, 11:27 AM EDTRiver Flood WatchIWXDefiance, Fulton, Williams25 hr

Nearby

Gale Warnings in Indiana, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.